arrow
Volume 29, Issue 1
Simultaneous Approximation for Szász-Mirakian-Stancu-Durrmeyer Operators

V. Gupta, N. Deo & X. M. Zeng

Anal. Theory Appl., 29 (2013), pp. 86-96.

Published online: 2013-03

Export citation
  • Abstract

The aim of this work is to generalize Szász-Mirakian operator in the sense of Stancu-Durrmeyer operators. We obtain approximation properties of these operators. Here we study asymptotic as well as rate of convergence results in simultaneous approximation for these modified operators.

  • Keywords

Szász-Mirakian-Stancu-Durrmeyer operator, simultaneous approximation, asymptotic, rate of convergence.

  • AMS Subject Headings

41A20, 41A25, 41A35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-29-86, author = {}, title = {Simultaneous Approximation for Szász-Mirakian-Stancu-Durrmeyer Operators}, journal = {Analysis in Theory and Applications}, year = {2013}, volume = {29}, number = {1}, pages = {86--96}, abstract = {

The aim of this work is to generalize Szász-Mirakian operator in the sense of Stancu-Durrmeyer operators. We obtain approximation properties of these operators. Here we study asymptotic as well as rate of convergence results in simultaneous approximation for these modified operators.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2013.v29.n1.9}, url = {http://global-sci.org/intro/article_detail/ata/4517.html} }
TY - JOUR T1 - Simultaneous Approximation for Szász-Mirakian-Stancu-Durrmeyer Operators JO - Analysis in Theory and Applications VL - 1 SP - 86 EP - 96 PY - 2013 DA - 2013/03 SN - 29 DO - http://doi.org/10.4208/ata.2013.v29.n1.9 UR - https://global-sci.org/intro/article_detail/ata/4517.html KW - Szász-Mirakian-Stancu-Durrmeyer operator, simultaneous approximation, asymptotic, rate of convergence. AB -

The aim of this work is to generalize Szász-Mirakian operator in the sense of Stancu-Durrmeyer operators. We obtain approximation properties of these operators. Here we study asymptotic as well as rate of convergence results in simultaneous approximation for these modified operators.

V. Gupta, N. Deo & X. M. Zeng. (1970). Simultaneous Approximation for Szász-Mirakian-Stancu-Durrmeyer Operators. Analysis in Theory and Applications. 29 (1). 86-96. doi:10.4208/ata.2013.v29.n1.9
Copy to clipboard
The citation has been copied to your clipboard